Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  Recursive bounds for perfect hashing
 
 
Title: Recursive bounds for perfect hashing
Author: Fachini, Emanuela
Nilli, Alon
Appeared in: Discrete applied mathematics
Paging: Volume 111 (2001) nr. 3 pages 5 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands